# SDR CALA2023062101969

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 143T50141111
- Condition: Corroded
- Location: Sta 500 - 522
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7025 FWD CGO BTW STA 500 - 522 R/H TORQUE BOX WEB FOUND CORROSION TRANSFER REF HXWO 1858980 AND ORIGINATED BY EMP V896375 FWD CARGO STA497 TO STA541 RBL25 TO RBL40 TORQUE BOX WEB WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V898550 REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORK SHEET FORM 44-0008 ITEM 1 TO ITEM 9 ACCOMPLISHED RII INSPECTED BY HX185167 ADD EMP:V897008
